MathSciNet Relay Station
MathSciNet bibliographic data
MR807338 (87d:60059) 60H15 (58G32 60G60)
Nualart, D.; Sanz, M. Malliavin calculus for two-parameter Wiener functionals. Z. Wahrsch. Verw. Gebiete 70 (1985), no. 4, 573–590.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement